# SDR SWIA972328

- Difficulty date: February 2, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 31,126 hours, 38,045 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ON INBOARD FLAP PAIR, WHEN SELECTING FLAPS FROM 15 DEGREES TO 25 DEGREES ON LANDING.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR.  OPS CHECKS AND LEAK CHECKS GOOD.  P/N ON 320300-1005, S/N ON 0067, S/N OFF 0067.
